People

Kwon, Bongsuk

Associate Professor
Department of Mathematical Sciences
School of Natural Science
Ulsan National Institute of Science and Technology (UNIST)
Ulsan, 44919, Republic of Korea

Contact Info:
T +82 52 217 3142
bkwon@unist.ac.kr

Professional experience

Associate Prof. (2016-present), Assistant Prof. (2012-2016), UNIST
Visiting Assistant Prof., (2009-2012), Texas A&M Univ.
PhD in Mathematics, (2009), Indiana Univ.

Areas of interest

Analysis / Partial Differential Equations
Hyperbolic conservation laws, Kinetic theory
Stability of nonlinear waves

Publications

  • S.-H. Chen, C.-H. Hsia, C.-Y. Jung, and B. Kwon, Asymptotic stability and bifurcations of time-periodic solutions for the viscous Burgers' equation, J. Math. Anal. Appl. 445, (2017), 655–676

  • C.-Y. Jung, B. Kwon and M. Suzuki, Quasi-neutral limit for the Euler-Poisson system in the presence of plasma sheaths with spherical symmetry, Math. Models Methods Appl. Sci., Vol. 26, No. 12 (2016) 2369–2392

  • Y.-P. Choi and B. Kwon, The Cauchy problem for the pressureless Euler/isentropic Navier-Stokes equations, J. Differential Equations, Volume 261, Issue 1, (2016), 654–711

  • P. Howard and B. Kwon, Stability of transition front solutions in Cahn-Hilliard systems, RIMS Kôkyûroku, No.1985, Mathematical Analysis in Fluid and Gas Dynamics, (2015), 20-41

  • S.-Y. Ha, M.-J. Kang and B. Kwon, Emergent dynamics for the hydrodynamic Cucker-Smale system in a moving domain, SIAM J. Math. Anal. 47-5 (2015), 3813-3831

  • Y.-P. Choi and B. Kwon, Global well-posedness and large-time behavior for the inhomogeneous Vlasov-Navier-Stokes equations, Nonlinearity 28, (2015), 3309-3336

  • S.-Y. Ha, M.-J. Kang and B. Kwon, A hydrodynamic model for the interaction of Cucker-Smale particles and incompressible fluid, Math. Models Methods Appl. Sci., Vol. 24, No. 11, (2014), 2311-2359

  • C. Jung, B. Kwon, A. Mahalov and T. B. Nguyen, Maxwell solutions in media with multiple random interfaces, International Journal of Numerical Analysis and Modeling, Volume 11, Number 1, (2014), 193–212

  • Y.-P. Choi and B. Kwon, Two-species flocking particles immersed in a fluid, Communications in Information and Systems, Volume 13 Number 2, (2013), 123-149

  • B. Kwon, M. Suzuki and M. Takayama, Large-time behavior of solutions to an outflow problem for a shallow water model, J. Differential Equations, Volume 255, Issue 7, (2013), 1883–1904 (pdf)

  • P. Howard and B. Kwon, Asymptotic stability analysis for transition front solutions in Cahn-Hilliard systems, Physica D, Volume 241, Issue 14, (2012), 1193-1222

  • P. Howard and B. Kwon, Asymptotic L^p stability for transition fronts in Cahn-Hilliard systems, J. Differential Equations, Volume 252, Issue 10, (2012), 5814-5831

  • B. Kwon, Stability of planar shock fronts for multidimensional system of relaxation equations, J. Differential Equations, Volume 251, Issue 8, (2011), 2226-2261

  • P. Howard and B. Kwon, Spectral analysis for transition front solutions in Cahn-Hilliard systems, Discrete and Continuous Dynamical Systems Ser. A, Volume 32, Number 1, (2012), 125-166

  • B. Kwon and K. Zumbrun, Asymptotic behavior of multidimensional scalar relaxation shocks, J. of Hyperbolic Diff. Eqns., Vol 6, Issue 4, (2009), 663-708

  • B. Kwon, Structural conditions for full MHD equations, Quart. Appl. Math. 67 (2009), 593-600